# SDR DALA13049293275

- Difficulty date: September 27, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y1162 BETWEEN FRAMES 67+15" AND 69.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472780.
